# SDR USAA990054

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 11257/12791
- Part time: 21,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CORROSION TRACK VISIT FOUND .75 INCH BY .25 INCH CORROSION AND .75 INCH BY .25 INCH CORROSION.  BOTH AREAS CORRODED AT CENTER CARGO BEAM AT STRINGER 72 BETWEEN FRAME 11257 AND 12791.  REMOVED CORROSION AND INSTALLED STRAP AT STATIN 11541 PER EA NR 51316.  (M)
